# SDR SB06040

- Difficulty date: April 21, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 722375
- Condition: Failed
- Location: Right
- Part time: 43,676 hours, 28,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT1447 - ON CLIMB-OUT FROM PHL, AT 12,000 FT, THE NR 2 ENGINE LOST THRUST AND WENT TO IDLE.  PARTIAL THRUST CAME BACK BUT DECREASED AGAIN ON APPROACH.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE ON IT'S OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSEMBLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
